Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 198632, 12 pages
http://dx.doi.org/10.1155/2014/198632
Research Article

Existence of Solutions of Order Fractional Three-Point Boundary Value Problems with Integral Conditions

Eastern Mediterranean University, Gazimagusa, Mersin 10, Turkey

Received 16 April 2014; Revised 20 June 2014; Accepted 20 June 2014; Published 6 July 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 N. I. Mahmudov and S. Unul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. I. Mahmudov and S. Unul, “Existence of Solutions of Order Fractional Three-Point Boundary Value Problems with Integral Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 198632, 12 pages, 2014. https://doi.org/10.1155/2014/198632.